Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

High urea level, obese. How to lower blood urea?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 118 Questions
how to reduce blood urea ? my mom was in bed due to rise in blood urea level,level is 131. howto overcome this difficulty and make much more sugestions to do with. she is very obesity and she can't move from her bed.kindly give your valuable workouts to do next.
Posted Tue, 22 May 2012 in Kidney Conditions
Answered by Dr. Avinash Ignatius 27 hours later
From your query I understand that your mom is a diabetic and has high blood pressure. A Urea of 131 is definitely high but not high enough to explain her immobility. Her kidney problems are likely to be due to her diabetes.
It is likely that her inability to move is a combination of neuropathy ( nerve disease) due to diabetes and obesity.

There are few more details I would need from you-
What is her past and present creatinine.
Any recent ultrasound of her kidneys.
Her urine analysis.
please mention all the meds she is on

Avoid any painkillers (except paracetamol, tramadol or proxyvon) as they will worsen her kidney function.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor